# SDR 2006UALA02260

- Difficulty date: November 28, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 48,107 hours, 33,849 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE UPPER SURFACE HAS PREVIOUS REPAIR THAT IS CRACKED AND DELAMINATED AT NR 3 SLAT ACTUATOR CUTOUT.  MAJOR REPAIR: REMOVED EXISTING REPAIR AND ACCOMPLISHED REPAIR REF AAR EA I060533.
